# SDR COEA2011110368805

- Difficulty date: November 3, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,500 hours, 36,228 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB AFW:  UPON CLIMBOUT FROM AWF PILOTS RECEIVED A CCAS PRESSURE WARNING AND MAIN CARGO DOOR ALARM.  CREW ELECTED TO RETURN TO AFW.  MAINTENANCE INSPECTED FWD CARGO DOOR LATCHES AND RIGGING.  FOUND TO BE WITHIN LIMITS.  AIRCRAFT RETURNED TO SERVICE.
